Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 425-428

A topology for automata II

1Department of Mathematics, Banaras Hindu University, Varansi, India
2Department of Mathematics, Indian Institute of Technology, New Delhi, India

Received 6 October 1983

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arun K. Srivastava and Wagish Shukla, “A topology for automata II,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 425-428, 1986. doi:10.1155/S0161171286000546